so, I got off and high anxiety is back. can 6.25 at night curb anxiety thru my day? could this b why anxiety is unbearable lately? but I am sleeping at night so didn't want it anymore cuz always tired out. what to do?
Well I took Seroquel for about 6 months, but I took it in the A.M. because my anxiety was during the day, and it made me feel like I had more anxiety rather than less. With you being anemic you should be on some sort of iron supplement, or even prescription iron, that would be up to your doctor. Perhaps if you take an iron supplement, on the advice or direction of your doctor, then the Seroquel won't hit you so bad and you could take it in the morning, so it will help with the daytime anxiety. My only problem with the Seroquel was it was way too strong for me, so I had a bad reaction. Once I switched medications I was less tired and my anxiety was greatly reduced. Talk to your doctor about your anemia, if you already haven't, and see what he/she says. Best of luck to you and please let us know how everything works out. We are all very kind and non judgmental people and are here for you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Feb 2014 • 2 answers
Updated 12 Dec 2014 • 6 answers
Updated 24 Nov 2015 • 8 answers
Updated 6 Dec 2016 • 1 answer
Updated 10 Oct 2017 • 1 answer